# SDR CHQA201100221

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 19,181 hours, 16,871 cycles
- Engine: Allsn AE3007A
- Engine time: 15,328 hours, 15,179 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 4006719916MODM
- Part serial: 05039279
- Condition: Inoperative
- Location: Aileron
- Part time: 46 hours, 34 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, AT 22,000 FEET, LOST AILERON CONTROL AND THE CONTROL WAS LOCKED.  WITH EXCESSIVE FORCE, THE CREW FREED THE AILERON CONTROL.  THE CREW RETURNED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AILERON SERVO MOTOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED AT THAT TIME.
